# SDR ASAA2015101413499

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 21,745 hours, 6,595 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES WITH RECALL EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  VERIFIED AND RESET CONTROL BOXES 1 AND 2 REF PLAC ON FRONT OF CONTROL BOX, GROUND VERIFICATION NORMAL.
